# SDR SCNA99020

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK THE RIGHT FORWARD OVERWING EMERGENCY LIGHT WAS FOUND TO BE INTERMITTENT.  REMOVED AND REPLACED THE RIGHT FORWARD OVERWING EMERGENCY LIGHT BATTERY PACK IAW MM 335022.  LIGHT OPERATIONALLY CHECKS GOOD.
